# SDR 97ZZZX503

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Tri-State Aero, LLC, repair station AHTR102C
- Aircraft: N1743E
- Make and model: Cessna 310R
- Aircraft serial: 310R1559
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 5200106206
- Condition: Leaking
- Location: Crossfeed
- Part time: 6,716 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, THE LEFT CROSS-FEED FUEL LINE WAS FOUND TO HAVE FUEL STAIN IN AN AREA WHERE THE FUEL LINE PASSES THROUGH THE CABIN AT THE MAIN SPAR.  THE AREA WAS ONLY VISIBLE WITH UPHOLSTERY REMOVED.  MUCH LABOR WAS REQUIRED TO REMOVE AND REPLACE THE FUEL LINE.  ON REMOVAL, SEVERAL PIN HOLES DUE TO CORROSION WERE FOUND WHEN THE LINE WAS PUT UNDER PRESSURE.
